# SDR ASAA2020071752903

- Difficulty date: July 15, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 24,384 hours, 7,800 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT CAME ON JUST PRIOR TO ROTATION. ACCOMPLISHED QRH. ALL INDICATIONS NORMAL AND NO FURTHER ACTION TAKEN. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST. REF B737-900 AMM 21-61-00. NO DEFECTS NOTED.
